# SDR UPS06847941

- Difficulty date: August 13, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 71,154 hours, 29,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 5619335
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDER VERTICAL STRAP ON RT W/W FWD BULKHD (CNTR TANK) STA 857 RBL 25.  REPAIRED VERTICAL STRAP WEB AT RT W/W STA 857 XCW 23 IAW SAA 008-5320-01-A0374, UPS DC8-53-20583, BAC SERV REQUEST NR 1-221600945, AND DWG 5619335 AND 5644678 REV P, AND FAA FORM 8100-9.
